Alt, Johannes (2015) The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics, 56. 103301pp. doi:10.1063/1.4932606
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The local semicircle law for random matrices with a fourfold symmetry | ||
Journal | Journal of Mathematical Physics | ||
Authors | Alt, Johannes | Author | |
Year | 2015 (October) | Volume | 56 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.4932606Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5770185 | Long-form Identifier | mindat:1:5:5770185:1 |
GUID | 0 | ||
Full Reference | Alt, Johannes (2015) The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics, 56. 103301pp. doi:10.1063/1.4932606 | ||
Plain Text | Alt, Johannes (2015) The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics, 56. 103301pp. doi:10.1063/1.4932606 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 56. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |